It's hard to find people who have taken the exact same stew someone wants to put you on. Those of us who have been put on stews of drugs rather than one or two are on all kinds of different stews, so I can't claim to be on your stew. Whether it's safe or not, however, doesn't depend on someone else taking the exact same stew. There are problems that could arise taking this combination, and I would assume the only reason anyone would be put on 3 different classes of antidepressants at the same time is that you've tried a lot of things and nothing has worked. Sometimes when that happens docs go out of the usual lines of the road and try anything. One problem is you will be taking meds that affect the same neurotransmitters, and that can cause an overload. both Pristiq and Elavil affect serotonin, and while Pristiq does so more profoundly than Elavil you could still theoretically run into the problem of serotonin syndrome. You don't say how much you're taking, it could be tiny doses of each, but the risk exists though it's probably not common. Wellbutrin and Pristiq both norepinephrine, which is a stimulating neurotransmitter, and so again the possibility is there for anxiety or other overload to occur. Any time you combine drugs that target the same bodily processes there's a risk of the effect being too much. You don't say why this has been recommended or what else you've tried, so impossible to know how you got to this stew. There's also just the usual problems with any med having side effects and possibly being hard to stop taking, so the more of them you combine the harder that gets as well. But again, some people don't respond to therapy or lifestyle changes and then don't respond to medication well either, and so when that's the case you sometimes get to where you are.